MathSciNet Relay Station
MathSciNet bibliographic data
MR1319961 47A05 (47A65)
Ansari, Shamim I. Hypercyclic and cyclic vectors. J. Funct. Anal. 128 (1995), no. 2, 374–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement